# SDR ORJA9530

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY EMPENNAGE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK/CHARGER AND RELAMPED BULBS.  OPS CHECK GOOD.  (W)
